Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Which body gel can suitably reduce Raynaud's phenomenon ?

prescribe body gel to reduce rayanads?
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi sarita
rayanaud can aggravate by many factor.
u need to avoid some factor
-avoid cold weather
-avoid cold contact
-spicy food
-short temper nature
good moisturizer cream will help you
wear warm cloths
Answered: Tue, 26 Apr 2011
I find this answer helpful
Rheumatologist Dr. Prasanta Padhan's  Response
Raynaud's phenomenon is worsened by cold exposure,hence first you have to protect your extremities from that.Medical management includes treatment with calcium channel blockers like amlodipine etc.If Raynaud's phenomenon is due an underlying connective tissue disease then it needs attention and treatment as well.As per the gel,Nitroglycerin gel can be very useful if applied locally.
Answered: Tue, 26 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor